# SDR HEEA0010216

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206063633001
- Condition: Reads High
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATOR READS HIGH OUT OF TOLERANCE ON LOW END.
